# SDR USAA2011071800017

- Difficulty date: July 15, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 43,190 hours, 16,122 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lens
- Part number: 9EL40466000
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR "SLIDE ARMED" LENS MISSING.  REPLACED L2 DOOR SLIDE ARMED LENS.
